Is it just more time now??

Blood results have finally come in good after being hypo for around 6 months -: TSH 0.2 (.5-5) , t4 24 (10-20) , t3 5.7 (3.5-6)

These results are after 5 weeks on current dose of 110 thyroxine. Endo wants me to drop just to 107 which I shall do reluctantly.

My main concern is that I still have hypo symptoms of coldness, fatigue, spacey head, etc.

As it has only been 5 weeks on this dose is it too soon to expect these symptoms to have improved much given I have been hypo for some time???

Thanks so much for all your input and advice and encouragement so far on my hypo journey.

Lynda from Oz

10 Replies

oldestnewest
  • Hi how's oz today? What part you from? Anyway,,, back to thyroid... I feel that maybe they should wait bit before thinking about reducing,,, only been on it 5 weeks,, it's still settling down. Plus your ft3 which is your actual active thyroid hormone is nicely in range.. It's ok to be bit over on the ft4 range,, don't forget to ask about your vitamin levels too,,, even people in oz can be deficient in d ,,,,

  • Thanks Ian. Sent you a pm also.

  • Hi Lyn,

    Please don't fall into the trap that Levo will cure all, as I have said in our PM's, Levo is only part of the journey and with low iron. low VitD and an unknown B12 level you really do need to be seriously looking at these to resolve your outstanding symptoms. You never know, once your low results have been sorted out you may be able to happily reduce your levo.

    Moggie x

  • Hi Moggie!!! Yes, working on all that and doing as I am told at the moment and see where that takes me next! Hope you are having a good day. Now back to work Moggie!! :)

  • Don't rub it in.lol.

    You have a nice day to - what left of it.

    Moggie x

  • I just think it is incredible that the endo can dose it so finely. How do you take the thyroxine? Here the lowest you can get is 25mcg and possibly you can cut it in 2 but it wont be very reliable that you get a specific dose( I think you can get it in liquid as well). And would one even be able to feel a reduction of 3 mcg?

    I think your blood looks pretty good but the important thing is how you feel.

    Roslinxx

  • Hi Roslin. For 110 dose I would take 3 lots of 125/week and 4 lots of 100 so am just replacing a 125 dose with a100 if that makes sense to reduce by 25 a week! Hoping it won't make any difference as I feel so crappy anyway! I am very sensitive to changes though so am hoping it may just swing the tsh back in range to keep the endo happy!

  • I would not worry about keeping the endo happy. The one who matters is you!

    I f I were taking 100 one day and 125 another I would be up and down like a yoyo, I am only comfortable if I am on a really steady dose. Even taking my Thyroxine a little bit later has an effect, not the next day, but the one after!

    I keep a continuous record of what I take when plus how I feel, and that's how I have noticed that if it is not regular and steady, I get problems.

    I don't have a thyroid and maybe that is why I am so sensitive to variations, possibly if the thyroid is still functioning even if only a little bit, it can make up for small variations.

  • Thanks marram. It's real hard work isn't it! I have no thyroid either and has been a real battle to get meds anywhere near ok.

    Could it be now my body needs time to work out what to do as my bloods are ok??

    Have read it can take months for symptoms to improve if you have been ill for a long time?

  • I have read that too, so I suppose we have to be patient.

You may also like...